# SDR DL72S990593

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482DA
- Make and model: Boeing 727232
- Aircraft serial: 20862
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 761
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF INSPECTIONS PER SI 4-61904-12AD, A CRACK WAS NOTED IN THE 2ND FAST HOLE ABOVE THE FLOORLINE.  ALSO, THE 4TH FASTENER HOLE ABOVE THE FLOORLINE FELL OUT IN THE RADIUS OF THE REPAIR ANGLE.  REPAIRED PER 332907-14AD.
